# SDR UALA2011120106592

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,383 hours, 12,907 cycles
- Engine: Pwa PW4060
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 37 AND BACK THE FLOOR BOUNCED UP AND DOWN.  ACCOMPLISHED CHECK PER FIM MM 52-35-00 FIG 113 AND RAISED ITEM FOR LUB JOB SMC6.  INSPECTED FLOOR AND SEAT LOCKS AND ALL NORMAL.  MOVEMENT WAS AC MOVEMENT DUE TO DOOR NEEDING LUBE.
